# SDR R61A202001310126

- Difficulty date: January 9, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17005663005
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND SILL RIGHT CORRODED IN FOUR AREAS BETWEEN FRAMES 13/14. REMOVED RH FLOOR DOUBLER BETWEEN FRAMES 13-14. REF EMB SRM 51-40-08  INSTALLED NEW RH FLOOR DOUBLER BETWEEN FRAMES 13-14. REF EMB SRM 51-40-08
